# SDR CALA2018020300469

- Difficulty date: February 3, 2018
- Submitted: February 4, 2018
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 94,297 hours, 27,213 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Spring
- Condition: Defective
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FORWARD RIGHT EMERG EXIT EXTERNAL HANDLE, HANDLE ACCESS COVER HAS NO SPRING RETURN 056-021 REMOVED RT FWD EMERGENCY EXIT DOOR. REMOVED AND REPLACED HANDLE ACCESS COVER SPRING AND REINSTALLED DOOR IAW AMM 52-2 2-01-902-001, SRM 51-40-02 & AMM 52-22-01- 402-074. OPS CHECK GOOD.
